MathSciNet Relay Station
MathSciNet bibliographic data
MR190479 34.45 (34.51)
Sell, George R. Periodic solutions and asymptotic stability. J. Differential Equations 2 1966 143–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement